- -

The equality of the Patch topology and the Ultrafilter topology: A shortcut

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The equality of the Patch topology and the Ultrafilter topology: A shortcut

Show full item record

Ruza, LM.; Vielma, J. (2011). The equality of the Patch topology and the Ultrafilter topology: A shortcut. Applied General Topology. 12(1):15-16. doi:10.4995/agt.2011.1696.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86968

Files in this item

Item Metadata

Title: The equality of the Patch topology and the Ultrafilter topology: A shortcut
Author:
Issued date:
Abstract:
[EN] In this work R denotes a commutative ring with non-zero identity andwe prove that the patch topology and the ultrafilter topology definedon the prime spectrum of R are equal, in a different way as the givenby Marco ...[+]
Subjects: Patch topology , Ultrafilter topology , Prime spectrum of a ring
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1696
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1696
Type: Artículo

This item appears in the following Collection(s)

Show full item record